# SDR CALA2013081690467

- Difficulty date: August 14, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 71,991 hours, 26,338 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 310-324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN RBL 45 BETWEEN BS 310 AND 324,  CHANNEL HAS CORROSION.  R & R -CHANNEL IAW DWG 141N5160.  REPLACED -CHANNEL IAW SRM 51-40-02, PARA 7D, FIG 12.
